Multiplicative Cauchy functional equation in the cone of positive-definite symmetric matrices

Tom 82 / 2003

Konstancja Bobecka, Jacek Wesołowski Annales Polonici Mathematici 82 (2003), 1-7 MSC: 39B52, 15A15, 39B22. DOI: 10.4064/ap82-1-1

Streszczenie

We solve the multiplicative Cauchy equation for real functions of symmetric positive definite matrices under the differentiability restriction. The specialty of the problem lies in the symmetry of the multiplication.

Autorzy

  • Konstancja BobeckaFaculty of Mathematics and Information Science
    Warsaw University of Technology
    00-661 Warszawa, Poland
    e-mail
  • Jacek WesołowskiFaculty of Mathematics and Information Science
    Warsaw University of Technology
    Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek